# SDR F3LA2009040800073

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 17,060 hours, 8,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, INSPECTION NOTED THE L2 DOOR EMERGENCY LIGHT FAILED TO TEST.  MAINTENANCE REMOVED AND INSTALLED A NEW SLIDE, REFERENCE AMM 25-62-44 PB 401.
